On the characteristic of the Jacobian of linear systems of quadrics

Lando Degoli

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 476-484
  • ISSN: 0011-4642

How to cite

top

Degoli, Lando. "Sur la caractéristique de la Jacobienne des systèmes linéaires de quadriques." Czechoslovak Mathematical Journal 36.3 (1986): 476-484. <http://eudml.org/doc/13596>.

@article{Degoli1986,
author = {Degoli, Lando},
journal = {Czechoslovak Mathematical Journal},
keywords = {rank of the Jacobian matrix of a linear system of quadrics},
language = {fre},
number = {3},
pages = {476-484},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sur la caractéristique de la Jacobienne des systèmes linéaires de quadriques},
url = {http://eudml.org/doc/13596},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Degoli, Lando
TI - Sur la caractéristique de la Jacobienne des systèmes linéaires de quadriques
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 476
EP - 484
LA - fre
KW - rank of the Jacobian matrix of a linear system of quadrics
UR - http://eudml.org/doc/13596
ER -

References

top
  1. F. Palatini, Sulle superficie algebriche i cui S h ( h + 1 ) secanti non riempiono lo spazio ambiente, Atti R. Acc. Torino 41, (1906). (1906) Zbl37.0667.01
  2. G. Bonferroni, Sui sistemi lineari di quadriche la cui jacobiana ha dimensione irregolare, R. Acc. Scienze Torino vol. 50, (1914-1915). (1914) Zbl45.1378.06
  3. A. Terracini, Alcune questioni sugli spazi tangenti e osculatori ad una varieta, Atti. R. Acc. Sc. Torino. Nota II, 51, (1916) III, 55, (1919-1920). (1916) Zbl47.0688.04
  4. L. Muracchini, Sulle varietà V 5 i cui spazi tangenti ricoprono una varietà W di dimensione inferiore all’ordinaria, (parte II) Riv. Mat. Univ. di Parma, 3, (1952), 75-89. (1952) Zbl0043.37006MR0050342
  5. S. Xambo, On projectives varieties of minimal degree, Collectanea Mathematica, Barcelona, vol. XXXII, (1981). (1981) Zbl0501.14020MR0653892
  6. L. Degoli, Un théorème sur les systèmes linéaires de quadriques à Jacobienne indéterminée, Studia Scientiarum Mathematicarum Hungarica Budapest. Tomo 17, (1982), 325-330. (1982) Zbl0555.51012MR0761546
  7. L. Degoli, Due nuovi teoremi sui sistemi lineari di quadriche a Jacobiana identicamente nulla, Collectanea Mathematica, Barcelona, vol. XXXIII, (1982). (1982) 
  8. L. Degoli, Trois nouveaux théorèmes sur les systèmes linéaires de quadriques à Jacobienne identiquement nulle, Demonstratio Mathematica, Warszawa, Vol. 16, (1983). (1983) Zbl0542.14033MR0733733
  9. L. Degoli, Alcuni teoremi sui sistemi lineari di quadriche a Jacobiana identicamente nulla. Revue d'analyse numérique et de théorie de l'approximation, - Cluj-Napoca. Tome 26 (49), (1984), 33-43. (1984) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.